Travel and tourism statistics
Bibliographic Data
| ID | 11236674 |
|---|---|
| Authors | Turgut Var (Texas A&M University, corresponding author) |
| Year | 1992 |
| Volume | 19 |
| Issue | 3 |
| Pages | 589-592 |
| Publication date | 1992-01-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Annals of Tourism Research (JOURNAL) |
| Journal identifiers | ISSN: 0160-7383 • E-ISSN: 1873-7722 |
| Publisher | Elsevier BV (PUBLISHER) |
| DOI | 10.1016/0160-7383(92)90150-n |
| OpenAlex | W1985426674 |
| Language | EN |
| Citations received | 2 |
Archaeology · Geography · Regional science · Statistics · Tourism · Diverse Aspects of Tourism Research · Mathematics
| Citations per year | 0.06 |
|---|---|
| Citation span | 1994 - 2015 (22) |
| Highly cited | No |